# SDR 06FDEA1251

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  CAC COMPT, BETWEEN STR 50-51 LT, STA 1129 FRAME WITH EXISTING REPAIR.  REMOVED EXISTING FRAME REPAIR SPLICE IAW SRM 51-31-01 VOL II AND REPLACED FRAME FROM L48 LT TO L48 RT IAW DWG AAA 7046.  FRAME P/N: AAA 7046-3, CLIP P/N: AAA7046-13.
